Digital Summit Washington DC Agenda

Wednesday, July 31, 2024
8:00 AM - 9:00 AMNetworking  Check-in, Networking Breakfast & Exhibits | Hosted by WebMechanix  Check-in, Networking Breakfast & Exhibits | Hosted by WebMechanix
9:00 AM - 9:15 AMOpening Remarks  Emcee Opening Kickoff   
9:15 AM - 10:15 AMKeynote  Insider Insights: Social Engagement Tips from Working Inside YouTube & Instagram for 8 YearsJon Youshaei  
10:15 AM - 10:30 AMNetworking  15-minute Networking Break   
10:30 AM - 12:00 PMMasterclassPlaza Ballroom ABSEO SEO in the Age of AI: Tools and Strategies to Upgrade your GameMatthew Capala  
10:30 AM - 12:00 PMMasterclassPlaza Ballroom CContentMoving on Ops: Improving Content Processes for A More Efficient WorkflowMelanie Deziel  
10:30 AM - 11:15 AMBreakout SessionTerrace RoomNon-profit/Trade Association/Membership OrganizationBeyond Relevant to Irresistible: How to Create an Engaging Brand for Your Organization Cynthia Round  
11:15 AM - 11:30 AMNetworking  15-minute Passing Break   
11:30 AM - 12:15 PMBreakout SessionTerrace RoomSocial MediaTips for Knowing When & Why to Jump on a Social TrendNicolle LopezClimber 
12:15 PM - 1:15 PMNetworking  Networking Lunch & Exhibits   
1:15 PM - 2:45 PMMasterclassPlaza Ballroom ABSEO SEO Audit in 2024: How to Develop a Winning StrategyMatthew Capala  
1:15 PM - 2:45 PMMasterclassPlaza Ballroom CContentCreativity, Unlocked: A System For Generating Unlimited Content IdeasMelanie Deziel  
1:15 PM - 2:00 PMBreakout SessionTerrace Room Breakout SessionSandy Edwards Breakout Session
2:00 PM - 2:15 PMNetworking  15-minute Passing Break   
2:15 PM - 3:00 PMBreakout SessionTerrace RoomAIBalancing Responsibility & Innovation with Generative AI (GAI): NPR’s Best PracticesErica Osher  
2:45 PM - 3:15 PMNetworking  30-minute Masterclass Break   
3:00 PM - 3:15 PMNetworking  15-minute Passing Break   
3:15 PM - 4:00 PMBreakout SessionPlaza Ballroom ABSocial MediaCraft Engaging & Shareable Social Media Content that Drives Growth and Engagement Renee EdwardsFundamental 
3:15 PM - 4:00 PMBreakout SessionPlaza Ballroom CMarketing OperationsYour Survival Guide to the Ad Targeting ApocalypseJosh MuskinClimberYour Survival Guide to the Ad Targeting Apocalypse
3:15 PM - 4:00 PMBreakout SessionTerrace RoomConversion Rate OptimizationNext Gen CRO: How to Survive The AI-PocalypseAyat Shukairy  
4:00 PM - 4:15 PMNetworking  15-minute Passing Break   
4:15 PM - 5:00 PMBreakout SessionPlaza Ballroom ABVideoProducing Video Content in the Age of AI Michael HoffmanClimber 
4:15 PM - 5:00 PMBreakout SessionPlaza Ballroom C Generate Performance Marketing Wins and Long-term Brand Affinity in Today’s Modern Consumer CultureDevon SmithMaven 
4:15 PM - 5:00 PMBreakout SessionTerrace RoomPersonal BrandingUnleash the Power of Self-Promotion for Your Marketing Career GrowthUpasna GautamClimber 
5:00 PM - 6:00 PMNetworking  Networking Reception & Exhibits   
6:30 PM - 8:00 PMNetworking  Offsite VIP Networking Reception (for VIP Pass holders, Event Partners and Invitation only)  Offsite VIP Networking Reception (for VIP Pass holders, Event Partners and Invitation only)
Thursday, August 1, 2024
8:00 AM - 9:00 AMNetworking  Networking Breakfast & Exhibits | Hosted by WebMechanix  Networking Breakfast & Exhibits | Hosted by WebMechanix
9:00 AM - 10:00 AMKeynote  Keynote Session   
10:00 AM - 10:15 AMNetworking  15-minute Passing Break   
10:15 AM - 11:45 AMMasterclassPlaza Ballroom ABBrandingResist the Tyranny of the Persona: Create Audience Profiles that Make You a More Effective MarketerLeigh George  
10:15 AM - 11:00 AMBreakout SessionPlaza Ballroom CWomen's SportsShe Got Game: Brand Best Practices for the Can't-Miss Opportunity in Women's SportsCharlene CorleyClimber 
10:15 AM - 11:00 AMBreakout SessionTerrace RoomContentHuman-Centered Marketing: Creating Standout Content to Connect & ConvertCari O'BrienClimber 
11:00 AM - 11:15 AMNetworking  15-minute Passing Break   
11:15 AM - 12:00 PMBreakout SessionPlaza Ballroom CNon-profit/Trade Association/Membership OrganizationAI-Driven Strategies to Elevate Member Communication and EngagementSherry (Whitaker) Budziak  
11:15 AM - 12:00 PMBreakout SessionTerrace RoomSocial MediaBalancing Act: Creating Social Media Excellence Through Process-Driven CreativityAiman Ahmed Sarah Gardner  
12:00 PM - 1:00 PMNetworking  Networking Lunch & Exhibits   
1:00 PM - 2:30 PMMasterclassPlaza Ballroom ABBrandingFrom Bland to Brand: Craft Messaging Worth Paying Attention ToLeigh George  
1:00 PM - 1:45 PMBreakout SessionPlaza Ballroom CMarketing OperationsSEO Evangelism: How to Build Consensus Around Your SEO StrategyChristina ClarkClimber 
1:00 PM - 1:45 PMBreakout SessionTerrace RoomAIData First, AI Second: Execute a Successful AI Project and Avoid Pitfalls Lisa SchneiderClimber 
1:45 PM - 2:00 PMNetworking  15-minute Passing Break   
2:00 PM - 2:45 PMBreakout SessionPlaza Ballroom C Breakout Session  Breakout Session
2:00 PM - 2:45 PMBreakout SessionTerrace RoomProduct Marketing Efficient Website Management for Digital Marketing ProsLauren PolinskyClimber 
2:30 PM - 3:00 PMNetworking  30-minute Master Class Break   
2:45 PM - 3:00 PMNetworking  15-minute Passing Break   
3:00 PM - 3:45 PMBreakout SessionPlaza Ballroom ABCreativityStrategic Sparks: Nurture Daily Creativity in Content Creation Mike BrennanClimber 
3:00 PM - 3:45 PMBreakout SessionPlaza Ballroom CSocial ListeningMaximizing Social Listening & Social Analysis by Presenting Business Value & Leveraging AIFrank GregoryClimber 
3:00 PM - 3:45 PMBreakout SessionTerrace RoomNon-profit/Trade Association/Membership OrganizationBreakout Session - Fireside ChatShonali Burke